Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Arthritis and Rheumatism

Cortisone Shot

11/16/2009

Question:

My daughter had a cortisone shot in her foot yesterday for inflamation due to nerve damage between her last two toes. Yesterday she was pain free except for the injection site. Today she is extreme pain, more than before. Should I be concerned?

Answer:

This is not uncommon, especially if she walked on it more than she should have because it did feel so good. I would recommend however that you do call the practitioner that gave the injection so that they are aware of this reaction and can make a decision on whether she needs to be seen sooner.

For more information:

Go to the Arthritis and Rheumatism health topic, where you can:

Response by:

Jeffrey M Robbins, DPM Jeffrey M Robbins, DPM
Clinical Assistant Professor of Surgery
School of Medicine
Case Western Reserve University